advertisement
Question
Posted by: chloe | 2009/10/20

BCP

I decided to stop taking BCP' s cos i started shedding alot of hair.

I was told that after stopping it it will take a month to go back to normal. Its been 4 months and i find that only now am i losing the weight i gained as well as other side effects depression restlessness irratability etc and my hair is still shedding but i have been advised by my gynae that it can take 4-6 months of stopping it. Why does this not happen after immediately stopping or at least a month after? Also i see in the past month that i am getting bad Breakouts before my period is there a good cream or treatment for this?
thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

HI Chloe
I think it depends on how quickly your body responds to changing hormone levels and how long your hair's growth cycle is. Try taking Nu-hair supplements and using Alkod lotion on the scalp. You can use Benzac cream for the break outs
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009/10/20

HI Chloe
I think it depends on how quickly your body responds to changing hormone levels and how long your hair's growth cycle is. Try taking Nu-hair supplements and using Alkod lotion on the scalp. You can use Benzac cream for the break outs
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement